# SDR DALA2024100209646

- Difficulty date: September 30, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 81,377 hours, 34,884 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 691 2L DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: ADJUSTED THE PROXY SENSOR AT 2L DOOR PER B757 AMM 52-71. OPS CHK NML. (5260786)
